# SDR UF6A980207

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

PIA - FLT 5745 - ON TAKEOFF AT ABOUT 60 KNOTS, THE NOSEWHEEL STEERING STOPPED WORKING.  STARTED OPERATING AFTER ABORT. MAINTENANCE INSPECTED AND PERFORMED OPS CHECK OF SYSTEM.  SYSTEM OPS CHECKED GOOD.  NO DEFECTS NOTED.  (M)
